Alert archive / Montana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 82, NWS Glasgow, MT
NWS Glasgow, MT issued this severe thunderstorm warning at Aug 1, 2012, 4:26 PM MDT for Richland County, Roosevelt County, Montana. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2012, 4:26 PM MDT (22:26 UTC)
- Expired
- Aug 1, 2012, 5:15 PM MDT
- In force
- 49 min
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
Counties Richland County, MT, Roosevelt County, MT
The radar
The Glasgow radar (KGGW), 165 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 4:35 PM MDT | TSTM WND GST 60 | Froid, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 10.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -218 J/kg
- Mixed-layer LCL
- 1425 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
361
WUUS55 KGGW 012226
SVRGGW
MTC083-085-012315-
/O.NEW.KGGW.SV.W.0082.120801T2226Z-120801T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
426 PM MDT WED AUG 1 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN RICHLAND COUNTY IN NORTHEAST MONTANA...
SOUTHEASTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...
* UNTIL 515 PM MDT.
* AT 424 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FROID...OR 11 MILES NORTH OF CULBERTSON...AND MOVING SOUTHEAST AT
40 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
CULBERTSON AND BAINVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4778 10429 4818 10465 4835 10477 4841 10463
4839 10462 4839 10425 4832 10404 4799 10404
TIME...MOT...LOC 2226Z 311DEG 34KT 4829 10445
$$
GILCHRIST
WEATHER.GOV/GLASGOW2 follow-up statements
326
WWUS55 KGGW 012255
SVSGGW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
455 PM MDT WED AUG 1 2012
MTC083-085-012315-
/O.CON.KGGW.SV.W.0082.000000T0000Z-120801T2315Z/
RICHLAND-ROOSEVELT-
455 PM MDT WED AUG 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHEASTERN ROOSEVELT AND NORTHEASTERN RICHLAND COUNTIES...
AT 452 PM MDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BAINVILLE...OR 16 MILES EAST OF CULBERTSON...AND MOVING
SOUTHEAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE...
NOHLY AND FORT UNION
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4778 10429 4823 10447 4839 10425 4832 10404
4799 10404
TIME...MOT...LOC 2254Z 311DEG 34KT 4812 10415
$$
GILCHRIST
WEATHER.GOV/GLASGOW103
WWUS55 KGGW 012314
SVSGGW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
514 PM MDT WED AUG 1 2012
MTC083-085-012321-
/O.EXP.KGGW.SV.W.0082.000000T0000Z-120801T2315Z/
RICHLAND-ROOSEVELT-
514 PM MDT WED AUG 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROOSEVELT AND
NORTHEASTERN RICHLAND COUNTIES WILL EXPIRE AT 515 PM MDT...
AT 511 PM MDT...THE SEVERE THUNDERSTORM HAS MOVED OUT OF NORTHEASTERN
RICHLAND AND SOUTHEASTERN ROOSEVELT COUNTIES SO THE WARNING WAS
ALLOWED TO EXPIRE.
LAT...LON 4778 10429 4823 10447 4839 10425 4832 10404
4799 10404
TIME...MOT...LOC 2311Z 311DEG 34KT 4801 10397
$$
GILCHRIST
WEATHER.GOV/GLASGOWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 1:59 PM MDT, 2 hours 27 minutes earlier.
Area forecast discussion, Aug 1, 1:59 PM MDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 159 PM MDT WED AUG 1 2012 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH FRIDAY... A CLASH OF AIRMASSES ARE OCCURRING ACROSS THE NORTHERN ZONES THIS AFTERNOON WITH A WARM/DRY AIRMASS MOVING IN FROM THE SOUTH WHILE A NW PUSH HAS MOVED INTO THE NW ZONES. COOLER/MORE HUMID AIRMASS HAVE BEEN OVER THE EASTERN ZONES TODAY. A SEVERE THUNDERSTORM DEVELOPED ON THE TRIPLE POINT IN SOUTHERN SASK NEAR SWIFT CURRENT ABOUT NOON AND IS MOVING SOUTHEAST...POISED TO POSSIBLY BRING SEVERE WEATHER OVER THE NE ZONES FOR THE REMAINDER OF THE AFTERNOON. THE WARM AND DRY AIRMASS WILL BE BEST ESTABLISHED OVER THE SW ZONES BUT LIGHT WINDS AND HIGHER HUMIDITY WILL BE IN PLACE OVER THE EASTERN ZONES. SURFACE LOW PRESSURE OVER S SASK WILL DRAG A COLD FRONT EAST ACROSS THE AREA AND FIRE UP AFTERNOON THUNDERSTORMS NEAR THE NORTH DAKOTA BORDER. THEN THE NEXT BIG SYSTEM WILL BE DROPPING IN FROM THE NORTHWEST. CLOUDS OVERSPREAD THE AREA THURSDAY NIGHT WITH RAINSHOWERS TO ARRIVE FRIDAY. TEMPS WILL BE SIGNIFICANTLY COOLER WITH HIGHS ABOUT 15 DEGREES BELOW NORMAL. JAMBA .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY... JUST FEW SLIGHT CHANGES TO THE EXTENDED FORECAST BY SLIGHTLY ADJUSTING THE POPS FOR SATURDAY AND THEN AGAIN ON MONDAY NIGHT AND TUESDAY. THERE IS STILL NOT MUCH IN THE WAY OF MODEL AGREEMENT SO THE EXTENDED MODELS SEEM TO BE DIFFERING ON SOLUTIONS FROM THE 12Z TO THE OOZ RUN. THE ECMWF IS TRYING TO SHOW SOME KIND OF BLOCKING PATTERN FROM MONDAY THROUGH WEDNESDAY WHILE THE GFS SHOWS A LARGE RIDGE OVER THE NORTHERN ROCKIES. RSMITH PREVIOUS DISCUSSION...SYNOPTIC SET UP... A LARGE TROUGH OF COOLER AIR HAS FORMED AS A SPUR OFF THE HUDSON BAY LOW AND COMBINED A WITH A SHORTWAVE MEANDERING DOWN FROM CENTRAL ALBERTA. THIS SHOULD SPILL COOL AIR AND SHOWERS INTO SOUTHERN SASKATCHEWAN AND NORTHEAST MONTANA THEN SLOWLY EXIT TOWARD THE DAKOTAS. TO THE SOUTH A SUPPRESSED DOME OF HOT HIGH PRESSURE SETS OVER THE DESERT SOUTHWEST AND REACHES UP TO ABOUT CENTRAL WYOMING. A LARGE RIDGE EXTENDS UP FROM THIS DOME THROUGH THE PACIFIC NORTHWEST... BRITISH COLUMBIA... AND INTO THE NORTHWEST TERRITORIES. FRIDAY NIGHT... THE TROUGH OF COOLER AIR WILL BEGIN EXITING THE AREA AS SOME WRAP AROUND PRECIP DROPS DOWN BRIEFLY ACROSS THE NORTHERN SECTIONS OF THE CWA. NOT ANTICIPATING VERY MUCH RAIN AND RAIN SHOULD ALSO BE HIT OR MISS FOR AREAS THAT DO EXPERIENCE IT. THE HEAT DOME WILL BEGIN TO BUILD INTO THE PACIFIC NORTHWEST AS THE TROUGH EXITS TO THE EAST. SATURDAY THROUGH MONDAY... ANTICIPATED NORTHWEST FLOW PATTERN TO SLOWLY TRANSITION TO A RIDGE AS IT ARRIVES. CONDITIONS SHOULD REMAIN DRY THROUGH THIS SET OF PERIODS. WITH A SLOW WARMING PATTERN THAT SHOULD SPIKE SUNDAY NIGHT OR MONDAY MIDDAY. MONDAY NIGHT ONWARD... MODELS CONFIDENCE BREAKS DOWN AT THIS POINT. 12Z EC WANTS TO PLACE US IN SOUTHWEST FLOW AS A HEAT DOME BREAKS DOWN ACROSS THE FAR WESTERN PART OF THE CONTINENT AND A COLD PUSH ARRIVES FROM THE CANADIAN PLAINS AGAIN. HOWEVER THE 12Z EC APPEARS TO GIVE NO REASONING FOR THE HEAT DOME BREAKDOWN ACROSS THE FAR WEST. THEREFORE I'M MORE INCLINED TO AGREE WITH THE 00Z GFS WHICH MAINTAINS THIS DOME AND PLACES NEMONT BACK IN DRIER NORTHWESTERN FLOW. NEWER 00Z EC ALSO APPEARS TO HAVE PULLED INTO THIS LINE OF LOGIC AS WELL. THE STRENGTH OF THE COLD CANADIAN PLAINS PUSH IS ALSO UNKNOWN AND THEREFORE COULD BE WARMER DRIER AND LESS WINDY... OR COOLER MORE UNSTABLE AND WINDY DEPENDING ON THE TRUE ORIGIN OF THE AIRMASS. HAVE SPLIT THE DIFFERENCE FOR NOW THROUGH TUESDAY NIGHT. WEDNESDAY TOWARD THE END WILL VERY LIKELY TRANSITION BACK TO A RIDGE IF THE HEAT DOME TO THE WEST REMAINS UP. GAH && .AVIATION... WESTERLY WINDS WILL CONTINUE ACROSS ALL TERMINALS BEHIND A SURFACE TROUGH ACROSS EASTERN MONTANA. SOME SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE AT THE KSDY TERMINAL THIS AFTERNOON AND EVENING. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE. RSMITH && .FIRE WEATHER... A POTENT COLD FRONT ASSOCIATED WITH A PACIFIC TROUGH WILL EFFECTIVELY BREAK DOWN THE UPPER RIDGE...DRIVING A MAINLY DRY COLD FRONT THROUGH NORTHEAST MONTANA ON THURSDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR LOW HUMIDITY AND GUSTY SHIFTING WINDS ASSOCIATED WITH THE COLD FRONT FROM THURSDAY AFTERNOON THROUGH THURSDAY NIGHT. FIRE WEATHER ZONES 135 AND 136 HAVE BEEN UPGRADED TO A RED FLAG WARNING. GILCHRIST/JAMBA && .GLASGOW WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON THURSDAY TO 6 AM MDT FRIDAY FOR MTZ136-137. FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT FOR MTZ120-122-134-135. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Aug 1, 2:21 PM MDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 221 PM MDT WED AUG 1 2012 MTZ016-017-020-023>027-059>061-021200- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- WESTERN ROOSEVELT-MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX- NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-NORTHERN VALLEY- 221 PM MDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A POTENT COLD FRONT ASSOCIATED WITH A PACIFIC TROUGH WILL EFFECTIVELY BREAK DOWN THE UPPER RIDGE...DRIVING A DRY COLD FRONT THROUGH NORTHEAST MONTANA ON THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR LOW HUMIDITY AND GUSTY SHIFTING WINDS ASSOCIATED WITH THE COLD FRONT FROM THURSDAY AFTERNOON THROUGH THURSDAY NIGHT FOR ALL OF NORTHEAST MONTANA. NORTHWEST WINDS 15 TO 25 MPH ARE EXPECTED ON FRIDAY. A LAKE WIND ADVISORY MAY BE NEEDED FOR FORT PECK LAKE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ021-022-021200- PETROLEUM-GARFIELD- 221 PM MDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A POTENT COLD FRONT ASSOCIATED WITH A PACIFIC TROUGH WILL EFFECTIVELY BREAK DOWN THE UPPER RIDGE...DRIVING A DRY COLD FRONT THROUGH NORTHEAST MONTANA ON THURSDAY. A RED FLAG WARNING IS IN EFFECT FOR LOW HUMIDITY AND GUSTY SHIFTING WINDS ASSOCIATED WITH THE COLD FRONT FROM THURSDAY AFTERNOON THROUGH THURSDAY NIGHT FOR ALL OF NORTHEAST MONTANA. NORTHWEST WINDS 15 TO 25 MPH ARE EXPECTED ON FRIDAY. A LAKE WIND ADVISORY MAY BE NEEDED FOR FORT PECK LAKE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ018-019-062-021200- DANIELS-SHERIDAN-EASTERN ROOSEVELT- 221 PM MDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH THE AREA THIS AFTERNOON. SOME OF THESE STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS THROUGH 6 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A POTENT COLD FRONT ASSOCIATED WITH A PACIFIC TROUGH WILL EFFECTIVELY BREAK DOWN THE UPPER RIDGE...DRIVING A DRY COLD FRONT THROUGH NORTHEAST MONTANA ON THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR LOW HUMIDITY AND GUSTY SHIFTING WINDS ASSOCIATED WITH THE COLD FRONT FROM THURSDAY AFTERNOON THROUGH THURSDAY NIGHT FOR ALL OF NORTHEAST MONTANA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Aug 1, 2:23 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
223 PM MDT WED AUG 1 2012
MTZ018-019-061-012130-
DANIELS-SHERIDAN-VALLEY-
223 PM MDT WED AUG 1 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
WESTERN SHERIDAN COUNTY IN NORTHEAST MONTANA...
DANIELS COUNTY IN NORTHEAST MONTANA...
UNTIL 330 PM MDT.
AT 217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTH OF PEERLESS...MOVING SOUTHEAST AT
30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
PEERLESS...
SCOBEY...
FLAXVILLE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4878 10486 4856 10566 4857 10570 4899 10635
4901 10631 4900 10526
TIME...MOT...LOC 2023Z 310DEG 26KT 4899 10577
GILCHRIST
WEATHER.GOV/GLASGOWLocal storm report, Aug 1, 3:03 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
303 PM MDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 12 N PEERLESS 48.96N 105.83W
08/01/2012 E1.00 INCH DANIELS MT PUBLIC
HAIL THE SIZE OF DIMES AND QUARTERS.
&&
TEDJLocal storm report, Aug 1, 3:26 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
326 PM MDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 20 NW SCOBEY 49.00N 105.73W
08/01/2012 E0.75 INCH DANIELS MT TRAINED SPOTTER
LOTS OF PENNY SIZE HAIL
&&
BBLocal storm report, Aug 1, 3:54 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
354 PM MDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 25 SW PLENTYWOOD 48.52N 104.95W
08/01/2012 E1.50 INCH ROOSEVELT MT PUBLIC
&&
TEDJLocal storm report, Aug 1, 3:57 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GLASGOW MT
357 PM MDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 20 SW PLENTYWOOD 48.57N 104.87W
08/01/2012 E1.50 INCH SHERIDAN MT PUBLIC
&&
TEDJLocal storm report, Aug 1, 4:05 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
405 PM MDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 13 S REDSTONE 48.63N 104.94W
08/01/2012 E1.00 INCH SHERIDAN MT PUBLIC
ACCOMPANIED BY 60 MPH WINDS.
&&
TEDJThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 9:46 PM MDT | Fire Weather Watch | GGW | Daniels, Dawson, Garfield, McCone, Petroleum, Phillips and 6 more | 30 hr |
| Aug 1, 7:27 AM MDT | Special Weather Statement | GGW | Valley | 48 min |
| Aug 1, 2:23 PM MDT | Special Weather Statement | GGW | Daniels | 67 min |
| Aug 1, 2:31 PM MDT | Red Flag Warning | GGW | Garfield, McCone, Petroleum, Phillips, Valley | 32 hr |
| Aug 1, 2:37 PM MDT | Severe Thunderstorm Warning | GGW | Daniels | 53 min |
| Aug 1, 3:25 PM MDT | Severe Thunderstorm Warning | GGW | Daniels, Roosevelt, Sheridan | 65 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.